Dorothea Dix Park

The Park and Its Partners Workgroup

Date: Thursday, July 26, 2018 Time: 6:00pm – 8:00pm

Location: Walnut Creek Wetland Center

Meeting Agenda

6:00pm Welcome and Updates

6:10pm The Park and Its Partners Presentation, 10 minutes

6:20pm Group Discussion on Priorities, 20 minutes

6:40pm Group Reporting, 10 minutes

6:50pm Introduction to Site Plan, 10 minutes 7:00pm Group Discussion on Site Plan, 40 minutes

7:40pm Group Reporting, 10 minutes

8:00pm Meeting Adjourns